# SDR ASOA201612237010

- Difficulty date: December 22, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N17560
- Make and model: Emb EMB-145LR
- Aircraft serial: 145605
- Aircraft time: 31,626 hours, 25,099 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil System
- Condition: Overserviced
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

LAV SMOKE WARNING ON EICAS AT 500FT AND SMOKE IN CABIN. FOUND NR 2 ENG OIL OVER-SERVICED. REMOVED OIL AND PERFORMED ENGINE RUNS WITH PACKS IN OPERATION. NO SMOKE NOTED AT THIS TIME. AIRCRAFT RELEASED AND RETURNED BACK TO SERVICE.
